# SDR SWAA2021060469383

- Difficulty date: May 5, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 52,961 hours, 31,490 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Pulled
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT 006-A061 CABIN FLOOR BOARD 242AF UPPER SURFACE PULLED FIBERS ; / BONDED REPAIR PLIES; CURED 3 HOURS AT 150 DEGREES IAW SRM 53-00-50-2R-1 REV. 73 STEPS 3J;K;L;M AND SRM 53-00-50-2R-0 REPAIR GENERAL REV. 73. TOOLING--OVEN B0-06 DUE 5-26-21. TAP TEST GOOD.; REPAIRED DAMAGE TO UPPER SURFACE ON FLOORBOARD 242AF IAW SRM 53-00-50-2R-1 REV. 73 AND SRM 53-00-50-2R-0 REPAIR GENERAL REV. 73 TAP TEST GOOD.; STEPS 4 AND 5 COMPLETE AUDIT OK
